# SDR C2XA06BT032

- Difficulty date: July 20, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 10,465 hours, 8,183 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230
- Part serial: 227831
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CO3288, CREW REPORTED, ENGINE NR 2 FIRE DETECTION FAILED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE FIRE LOOP IAW EMB145 MM NR 26-11-01, OPS. CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
